| Model Number |
PCB00 |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lens was not implanted.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a tecnis itec preloaded intraocular lens (iol) came out of inserter too quickly during insertion.It was noted only the inserter tip touched the patient's eye.A different lens was used to complete the procedure.The patient was reported to be doing fine post-surgery.The customer indicated that the lens was disposed, and only the inserter is available for return.No further information provided.
Additional Manufacturer Narrative
Section d10: device available for evaluation: yes.Section d10: returned to manufacturer on: 11/5/2020.Section h3: device returned to manufacturer: yes.Device evaluation: the pcb00 product was returned in its original package.Visual inspection using magnification was performed to the returned sample: the plunger and pushrod was observed in advanced position.Residues of lubricant material was observed on cartridge.No damaged was observed to the cartridge.The lens was observed stuck in cartridge and the leading haptic was observed not folded.The condition in which the sample returned is consistent with a product that was handled and prepared for a surgical process.The complaint issue reported was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Historical data analysis: a search of complaints revealed no additional complaint folders have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.